Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fell off a horse, radiating pain in vagina, bleeding. Complete hysterectomy done. Immediate medical attention?

Good evening, Just a quick question. Took a fall off my horse this evening. Pain radiated in the vaginal wall. (complete hyst btw). Got done working with him about an hour later. Pain still exists and when I pee it hurts and there is light light bleeding coming from the left hand side of the vagina. Something, to look at asap or can it wait till tomorrow?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi I'm Dr Sharon
I have gone through your query and understand your concerns.

A blunt trauma to the perineal region,like falling from a horse can occasionally result in rupture of urethra (which is the narrow tube through which urine comes out of the bladder) Though this is rare in females,there is chance since you have pain during peeing and bleeding from vagina.
So my advice is to approach your O&G specialist ASAP without waiting till tomorrow.

Wishing you good health.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor